Zur Kettenbruchtheorie im Dreidimensionalen

C., Yannopoulos

Mathematische Zeitschrift (1942)

  • Volume: 47, page 105-110
  • ISSN: 0025-5874; 1432-1823

How to cite


Yannopoulos, C.,. "Zur Kettenbruchtheorie im Dreidimensionalen." Mathematische Zeitschrift 47 (1942): 105-110. <http://eudml.org/doc/168938>.

author = {Yannopoulos, C.,},
journal = {Mathematische Zeitschrift},
keywords = {Number theory},
pages = {105-110},
title = {Zur Kettenbruchtheorie im Dreidimensionalen},
url = {http://eudml.org/doc/168938},
volume = {47},
year = {1942},

AU - Yannopoulos, C.,
TI - Zur Kettenbruchtheorie im Dreidimensionalen
JO - Mathematische Zeitschrift
PY - 1942
VL - 47
SP - 105
EP - 110
KW - Number theory
UR - http://eudml.org/doc/168938
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.